José M Mir-Bonafé

Summary

Publications

  1. doi request reprint Eczema herpeticum with herpetic folliculitis after bone marrow transplant under prophylactic acyclovir: are patients with underlying dermatologic disorders at higher risk?
    J M Mir-Bonafé
    Department of Dermatology, University Hospital of Salamanca, Salamanca, Spain
    Transpl Infect Dis 15:E75-80. 2013
  2. doi request reprint Gemcitabine-associated livedoid thrombotic microangiopathy with associated sclerema neonatorum-like microscopic changes
    José M Mir-Bonafé
    Department of Dermatology, University Hospital of Salamanca, Salamanca, Spain
    J Cutan Pathol 39:707-11. 2012
  3. pmc Photoletter to the editor: Localized pyoderma gangrenosum after interferon-alpha2b injections
    José M Mir-Bonafé
    Department of Dermatology, University Hospital of Salamanca, Paseo de San Vicente 58 182, 37007, Salamanca, Spain
    J Dermatol Case Rep 6:98-9. 2012

Detail Information

Publications3

  1. doi request reprint Eczema herpeticum with herpetic folliculitis after bone marrow transplant under prophylactic acyclovir: are patients with underlying dermatologic disorders at higher risk?
    J M Mir-Bonafé
    Department of Dermatology, University Hospital of Salamanca, Salamanca, Spain
    Transpl Infect Dis 15:E75-80. 2013
    ..Although further studies are necessary, we suggest that the prophylactic antiviral dose after BMT be enhanced in patients with underlying dermatologic diseases, especially in those with AD...
  2. doi request reprint Gemcitabine-associated livedoid thrombotic microangiopathy with associated sclerema neonatorum-like microscopic changes
    José M Mir-Bonafé
    Department of Dermatology, University Hospital of Salamanca, Salamanca, Spain
    J Cutan Pathol 39:707-11. 2012
    ..Awareness of this potential cutaneous toxicity by dermatologists and dermatopathologists is extremely important...
  3. pmc Photoletter to the editor: Localized pyoderma gangrenosum after interferon-alpha2b injections
    José M Mir-Bonafé
    Department of Dermatology, University Hospital of Salamanca, Paseo de San Vicente 58 182, 37007, Salamanca, Spain
    J Dermatol Case Rep 6:98-9. 2012
    ..Immediate local discontinuation of drug administration is mandatory. In order to avoid these complications, alternating injection sites is highly advisable...